# SDR UIEA2015040600213

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 67,683 hours, 10,739 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526821
- Part serial: 115268200719
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ELT OPERATION CHECK TEST FAIL.  IAW AMM 23-24-01 401 REV 82 REPLACED ELT & CONDITION CHECKED NORMAL.
